# SDR CA031118006

- Difficulty date: November 12, 2003
- Submitted: January 5, 2004
- Operation: General aviation
- Make and model: Beech C90
- Aircraft time: 7,977 hours
- Engine: Pwa PT6A21
- Propeller: Hartzl HCB3TN3
- System (JASC): 2730 · Elevator Control System
- Part: Bellcrank
- Part number: 5052441029
- Condition: Interference
- Location: Elevator
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) THE FORWARD ELEVATOR BELLCRANK, CABLE LOCK TAB, WAS FOUND TO BE INTERFERING WITH THE LANDING GEAR MOTOR RELAY OUTBOARD MOUNTING BOLT, PREVENTING THE BELLCRANK FROM CONTACTING ITS MAX NOSE UP STOP (ELEVATOR SECONDARY STOPS). THE RELAY MOUNTING BOLT WAS EXCESSIVELY LONG, AND MOUNTED HEAD REARWARD SUCH THAT ITS ASSOCIATED NUT/WASHER WAS CATCHING ON THE CABLE LOCK TAB INSTALLED ON THE ELEVATOR BELLCRANK. THIS IS THE SAME CONDITION THAT WAS DISCOVERED ON ASSOCIATED SDR 20030416002.
